MAUDE Adverse Event Report: INSTITUT STRAUMANN AG TE-IMPLANT, Ø4.1MM, WN, SLACTIVE, 10.0MM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG TE-IMPLANT, Ø4.1MM, WN, SLACTIVE, 10.0MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 80494S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2016 in ada 2.On (b)(6) 2023, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: pain.No further patient complications were reported.

Brand Name
TE-IMPLANT, Ø4.1MM, WN, SLACTIVE, 10.0MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key18248617
Report Number0001222315-2023-029748
Device Sequence Number7116321
Product Code DZE
UDI-Device Identifier07630031727589
UDI-Public07630031727589
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/01/2023
Report Date (Section F) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2020
Device Catalogue Number80494S
Device Lot NumberKE885
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/01/2023
Device Age92 MO
Event Location Other
Date Report to Manufacturer11/07/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale